Incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media

Buljan, Hrvoje and Šiber, Antonio and Soljačić, Marin and Schwartz, T. and Segev, M. and Christodoulides, D. N. (2003) Incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media. Physical Review E, 68 (3). pp. 36607-6. ISSN 1539-3755

[img]
Preview
PDF - Published Version
Language: English

Download (79kB) | Preview

Abstract

We analytically demonstrate the existence of white light solitons in logarithmically saturable noninstantaneous nonlinear media. This incoherent soliton has elliptic Gaussian intensity profile, and elliptic Gaussian spatial correlation statistics. The existence curve of the soliton connects the strength of the nonlinearity, the spatial correlation distance as a function of frequency, and the characteristic width of the soliton. For this soliton to exist, the spatial correlation distance must be smaller for larger temporal frequency constituents of the beam.

Item Type: Article
Keywords: incoherent light, solitons, nonlinearity, waves
Date: September 2003
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (2003) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 0035017, 0119250
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 23 May 2014 10:59
Last Modified: 23 May 2014 10:59
URI: http://digre.pmf.unizg.hr/id/eprint/1645

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata